# SDR AALA202212092695

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 23,928 hours, 9,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ENTRY LIGHT ILLUMINATED ON TOUCH DOWN. EXTINGUISHED ON OWN DURING TAXI. NO INPUTS. REPLACED L1 DOOR GUIDE ARM PER AMM 52-11-21. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
